Previous |  Up |  Next

Article

Title: Boundedness in uniform spaces and topological groups (English)
Author: Hejcman, Jan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 9
Issue: 4
Year: 1959
Pages: 544-563
Summary lang: Russian
.
Category: math
.
MSC: 22.10
MSC: 54.30
idZBL: Zbl 0132.18202
idMR: MR0141075
.
Date available: 2008-06-09T13:04:54Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100381
.
Reference: [1] J. L. Kelley: General Topology.New York 1955. Zbl 0066.16604, MR 0070144
Reference: [2] A. Kolmogoroff: Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes.Studia Math. 5 (1934), 21-33.
Reference: [3] J. Mařík: Les fonctionelles sur l'ensemble des fonctions continues bornées, définies dans un espace topologique.Studia Math. 16 (1957), 86 - 94. MR 0088533
Reference: [4] J. v. Neumann: On complete topological spaces.Trans. Amer. Math. Soc. 37 (1935), 1-20. Zbl 0011.16403, MR 1501776, 10.1090/S0002-9947-1935-1501776-7
Reference: [5] Л. С. Понтрягин: Непрерывные группы.Москва 1954. Zbl 0995.90535
.

Files

Files Size Format View
CzechMathJ_09-1959-4_7.pdf 3.080Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo